HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Urology (http://www.healthboards.com/boards/urology/)
-   -   Bipolar TURP - recovery (http://www.healthboards.com/boards/urology/872199-bipolar-turp-recovery.html)

urohelp12 10-04-2011 08:38 PM

Bipolar TURP - recovery
 
My father has gone thru a Bipolar turp on sept 13, 2011. He is 72. Now after 3 weeks post surgery, he is having need to urinate frequently (every hr) specially during the night and also bleeding. Is this normal during the recovery? He is on niphran - 100 mg. He is worried that it could be infection. Just wanted to get some advice before i visit the doc.
.Thanks in advance and much appreciated.

LENNYI 10-19-2011 05:39 PM

Re: Bipolar TURP - recovery
 
Your dad is going through the passing of scabs and this causes sesativity and that might be why he is going more often. Watch the straining at this point and keep an eye out for passing scabs. This is causing some irritation to the area that was scraped.
Lenny

albedo1 02-12-2013 04:37 AM

Re: Bipolar TURP - recovery
 
[QUOTE=urohelp12;4855254]My father has gone thru a Bipolar turp on sept 13, 2011. He is 72. Now after 3 weeks post surgery, he is having need to urinate frequently (every hr) specially during the night and also bleeding. Is this normal during the recovery? He is on niphran - 100 mg. He is worried that it could be infection. Just wanted to get some advice before i visit the doc.
.Thanks in advance and much appreciated.[/QUOTE]
Sorry, I guess you meant "Niftran" (Nitrofurantoin) which is an antibiotic right? Or I misunderstood?


All times are GMT -7. The time now is 07:32 PM.